Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 151, NWS Austin/San Antonio, TX

October 1, 2009Burnet County, Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 1, 2009, 8:16 PM CDT for Burnet County, Llano County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 1, 2009, 8:16 PM CDT (01:16 UTC)
Expired
Oct 1, 2009, 9:00 PM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Burnet County, TX, Llano County, TX

The radar

The Ft Hood radar (KGRK), 84 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 1, 8:33 PM CDTTSTM WND GST 509 N Briggs, TXNEAR OAKALLA
Oct 1, 8:33 PM CDTHAIL 0.759 N Briggs, TXNEAR OAKALLA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 020116
SVREWX
TXC053-299-020200-
/O.NEW.KEWX.SV.W.0151.091002T0116Z-091002T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 PM CDT THU OCT 1 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BURNET COUNTY...
  NORTHEASTERN LLANO COUNTY...

* UNTIL 900 PM CDT.

* AT 814 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A 
  LINE EXTENDING FROM 10 MILES NORTH OF WATSON TO 6 MILES NORTH OF 
  TOW...AND MOVING SOUTHEAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE SUNNYLANE...LAKE VICTOR...
  INKS LAKE STATE PARK AND BURNET.

LAT...LON 3103 9789 3095 9784 3093 9784 3067 9844
      3093 9850 3094 9842 3095 9846 3099 9845
      3101 9847 3104 9844 3105 9791
TIME...MOT...LOC 0116Z 329DEG 20KT 3109 9802 3096 9844

$$
4 follow-up statements
000 
WWUS54 KEWX 020128
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
828 PM CDT THU OCT 1 2009

TXC053-299-020200-
/O.CON.KEWX.SV.W.0151.000000T0000Z-091002T0200Z/
BURNET TX-LLANO TX-
828 PM CDT THU OCT 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN LLANO AND NORTHERN BURNET COUNTIES...

AT 826 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM 8 MILES NORTH OF WATSON TO TOW...MOVING 
SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE LAKE VICTOR...SUNNYLANE...
INKS LAKE STATE PARK AND BURNET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN SOUTHEAST LAMPASES 
COUNTY WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3105 9791 3103 9789 3095 9784 3093 9784
      3067 9844 3093 9850 3094 9842 3095 9846
TIME...MOT...LOC 0127Z 329DEG 20KT 3104 9798 3091 9840

$$
000 
WWUS54 KEWX 020131 CCA
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT THU OCT 1 2009

TXC053-299-020200-
/O.CON.KEWX.SV.W.0151.000000T0000Z-091002T0200Z/
BURNET TX-LLANO TX-
831 PM CDT THU OCT 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN LLANO AND NORTHERN BURNET COUNTIES...

AT 826 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM 8 MILES NORTH OF WATSON TO TOW...MOVING 
SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE LAKE VICTOR...SUNNYLANE...
INKS LAKE STATE PARK AND BURNET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN SOUTHEAST LAMPASAS 
COUNTY WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3105 9791 3103 9789 3095 9784 3093 9784
      3067 9844 3093 9850 3094 9842 3095 9846
TIME...MOT...LOC 0127Z 329DEG 20KT 3104 9798 3091 9840

$$
000 
WWUS54 KEWX 020147
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT THU OCT 1 2009

TXC053-299-020200-
/O.CON.KEWX.SV.W.0151.000000T0000Z-091002T0200Z/
BURNET TX-LLANO TX-
847 PM CDT THU OCT 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN LLANO AND NORTHERN BURNET COUNTIES...

AT 847 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES EAST OF WATSON TO 6 MILES EAST OF 
BUCHANAN DAM...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE INKS LAKE STATE PARK AND
BURNET.

LAT...LON 3105 9791 3103 9789 3095 9784 3093 9784
      3067 9844 3093 9850 3094 9842 3095 9846
TIME...MOT...LOC 0147Z 329DEG 20KT 3095 9791 3082 9833

$$
000 
WWUS54 KEWX 020158
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
858 PM CDT THU OCT 1 2009

TXC053-299-020206-
/O.EXP.KEWX.SV.W.0151.000000T0000Z-091002T0200Z/
BURNET TX-LLANO TX-
858 PM CDT THU OCT 1 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LLANO AND
NORTHERN BURNET COUNTIES WILL EXPIRE AT 900 PM CDT...

THE THUNDERSTORM HAS WEAKENED AND THE WARNING WILL BE ALLOWED TO 
EXPIRE.  GUSTY WINDS TO NEAR 35 MPH AND SMALL HAIL ARE STILL 
POSSIBLE WITH THIS STORM AS IT MOVES SOUTHEASTWARD ACROSS CENTRAL 
BURNET COUNTY OVER THE NEXT 30 MINUTES.  

LAT...LON 3105 9791 3103 9789 3095 9784 3093 9784
      3067 9844 3093 9850 3094 9842 3095 9846
TIME...MOT...LOC 0156Z 329DEG 20KT 3091 9788 3078 9830

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 7:01 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Oct 1, 7:01 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
701 PM CDT THU OCT 1 2009

.AVIATION...
COLD FRONT EXTENDING ALONG A LINE FROM DALLAS FORT WORTH TO JUNCTION
TO NEAR FORT STOCKTON WILL CONTINUE SOUTHWARD AROUND 20 TO 25 KTS.
FRONT WILL PUSH TO NEAR A SHREVEPORT..AUSTIN..ROCKSPRINGS LINE BY
06Z. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND
AHEAD OF THE FRONT THROUGH THE EVENING AND INTO THE OVERNIGHT
HOURS. SCATTERED SHOWERS AND STORMS WILL CONTINUE BEHIND THE
FRONT OVER MUCH OF SOUTH CENTRAL TEXAS DURING THE OVERNIGHT HOURS.
I-35 CORRIDOR TERMINALS VFR CLOUDS AOA 10 THSD FEET AGL BECOMING
AFTER 03Z MVFR CIGS DEVELOPING WITH SCATTERED THUNDERSTORMS
LOCALLY LOWERING CONDITIONS. AFTER 13Z VFR CONDITIONS. SOUTH TO
SOUTHEAST WINDS 5 TO 10 KTS BECOMING NORTH AND NORTHEAST WINDS
NEAR 10 KTS AROUND MIDNIGHT. KDRT TERMINAL VFR CONDITIONS WITH
CLOUDS GENERALLY AOA 10 THSD FEET AGL. LIGHT SOUTHEAST WINDS
BECOMING NORTHEAST 5 TO 10 KTS AFTER 07Z AND SOUTHEAST 5 TO 10 KTS
AFTER 14Z.

&&

.PREV DISCUSSION... /ISSUED 354 PM CDT THU OCT 1 2009/

DISCUSSION...
PWATS WERE ON THE INCREASE AT 12Z (2.1 INCHES AT KDRT) WITH A
PACIFIC MOISTURE TAP NOTED IN THE WATER VAPOR SATELLITE IMAGERY.
THE COLD FRONT IS CURRENTLY ALONG A MINERAL WELLS TO DRYDEN LINE
AND WILL INTERACT WITH THE MOISTURE OVER OUR AREA THIS EVENING AND
OVERNIGHT TO PRODUCE SHOWERS AND THUNDERSTORMS. THE BEST CHANCES
WILL BE ALONG AND NORTH OF HIGHWAY 71...WHERE A FEW STORMS MAY
BECOME SEVERE PRIOR TO MIDNIGHT. BY 7AM FRIDAY MORNING...THE FRONT
WILL BE SOUTH OF OUR AREA...WITH CHANCES FOR PRECIP CONFINED TO
OUR SOUTHERN-MOST COUNTIES THROUGH FRIDAY AFTERNOON.

PRECIP CHANCES WILL BE ON THE INCREASE OVER THE WEEKEND ALONG WITH
THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. THE 12Z GFS40 SHOWS
PWATS INCREASING TO WELL OVER 2 INCHES...ACTUALLY UP TO 2.3 INCHES
OVER SOME OF OUR SOUTHERN COUNTIES BY 00Z SUNDAY. THIS IS WELL
OVER TWO STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF
YEAR...WHICH IS A GOOD INDICATOR OF HEAVY RAINFALL. THE MENTIONED
PACIFIC MOISTURE TAP IS ASSOCIATED WITH NEWLY FORMED TROPICAL
STORM OLAF IN THE EASTERN PACIFIC. ALTHOUGH THIS TROPICAL STORM IS
FORECAST TO DECAY BEYOND 24H...THE MOISTURE ASSOCIATED WITH IT
WILL CONTINUE TO STREAM ACROSS NORTHERN MEXICO INTO OUR
AREA...HENCE THE MODEL FORECAST INCREASE IN PWATS. IN
ADDITION...THE CIRCULATION CENTER IS FORECAST TO MOVE ACROSS MEXICO
INTO OUR AREA LATE IN THE WEEKEND...WHICH WILL HAVE A SIMILAR
EFFECT AS A SHORTWAVE TROUGH AND ENHANCE CONVECTION. AT THIS
TIME...WELL STICK WITH THE PREVIOUS QPF OF 1-3 INCHES OVER THE
WEEKEND WITH LOCALLY HIGHER AMOUNTS. HOWEVER...THIS WILL NEED TO
BE MONITORED CLOSELY WITH THE POTENTIAL FOR HIGHER AMOUNTS AND
ASSOCIATED FLASH FLOODING.

THE SUBTROPICAL HIGH IS FORECAST TO BUILD OVER THE GULF EARLY NEXT
WEEK AS A POTENT UPPER LOW DROPS DOWN INTO SOCAL AND BEGINS AN
EASTWARD JOG INTO THE DESERT SOUTHWEST. THIS PATTERN WILL ALLOW
FOR A CONTINUED STRONG GULF MOISTURE INFLUENCE ON OUR
FORECAST. LATER NEXT WEEK...A COLD FRONT IS FORECAST TO PUSH INTO
OUR AREA AS THE UPPER LOW CONTINUES SLOWLY EASTWARD...ALLOWING
PRECIP CHANCES TO RAMP-UP ONCE AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  81  62  77  69 /  60  -   20  70  60
AUSTIN BERGSTROM INTL AIRPORT  63  80  62  76  70 /  60  10  20  70  60
NEW BRAUNFELS MUNI AIRPORT     64  83  65  77  71 /  50  10  20  70  60
BURNET MUNI AIRPORT            61  81  61  75  67 /  40  -   20  60  50
DEL RIO INTL AIRPORT           68  88  72  85  73 /  10  -   20  60  50
GEORGETOWN MUNI AIRPORT        61  80  61  77  68 /  50  -   20  60  60
HONDO MUNI AIRPORT             67  85  68  81  72 /  30  -   20  60  60
SAN MARCOS MUNI AIRPORT        64  81  64  78  71 /  50  10  20  70  60
LA GRANGE - FAYETTE REGIONAL   68  83  65  78  73 /  70  20  20  70  60
SAN ANTONIO INTL AIRPORT       67  85  67  80  71 /  40  10  20  60  60
STINSON MUNI AIRPORT           69  84  68  81  72 /  40  10  20  60  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/02
Hazardous weather outlook, Oct 1, 3:09 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 PM CDT THU OCT 1 2009

TXZ171>173-183>194-202>209-217>225-228-022015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
309 PM CDT THU OCT 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT THAT WILL MOVE
SOUTHWARD INTO THE NORTHEASTERN HILL COUNTRY AND ESCARPMENT
TONIGHT. THERE IS A SLIGHT RISK OF THESE STORMS BECOMING SEVERE
WITH DAMAGING WINDS BEING THE MAIN THREAT.

.DAYS TWO THROUGH FIVE...FRIDAY THROUGH MONDAY...

LATE SATURDAY INTO SUNDAY THERE WILL BE THE POTENTIAL FOR HEAVY
RAIN WITH AMOUNTS GENERALLY 1-3 INCHES WITH LOCALLY HIGHER
AMOUNTS.

.DAYS SIX AND SEVEN...TUESDAY AND WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 1, 5:59 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 PM CDT THU OCT 1 2009

TXZ171-188-020000-
GILLESPIE-LLANO-
559 PM CDT THU OCT 1 2009

...STRONG THUNDERSTORMS WERE APPROACHING NORTHWEST GILLESPIE AND
WESTERN LLANO COUNTIES...

AT 553 PM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING ALONG A LINE EXTENDING FROM 25 MILES NORTH OF
LLANO TO 8 MILES NORTHWEST OF MASON TO 20 MILES SOUTHWEST OF
MASON...MOVING SOUTHEAST AT 25 MPH.

PEOPLE IN GILLESPIE AND LLANO COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...HARPER...FIELD CREEK...DOSS...TIVYDALE...CASTELL...VALLEY
SPRING...CHERRY SPRING...HILLTOP...PRAIRIE MOUNTAIN AND
FREDERICKSBURG...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
Special weather statement, Oct 1, 7:42 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
742 PM CDT THU OCT 1 2009

TXZ186-188-020145-
GILLESPIE-KERR-
742 PM CDT THU OCT 1 2009

...A STRONG THUNDERSTORM WAS AFFECTING GILLESPIE AND KERR COUNTIES...

AT 739 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
6 MILES NORTH OF HARPER...OR 25 MILES NORTH OF KERRVILLE...MOVING
SOUTHEAST AT 10 MPH. RADAR INDICATED RAINFALL RATES OF 1 TO 1 AND A
HALF INCHES PER HOUR IN THIS STORM.

PEOPLE IN CENTRAL KERR AND WESTERN GILLESPIE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...HARPER AND TIVYDALE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, Oct 1, 8:00 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 PM CDT THU OCT 1 2009

TXZ171-172-020200-
BURNET-LLANO-
800 PM CDT THU OCT 1 2009

...STRONG THUNDERSTORMS WERE APPROACHING NORTHERN BURNET AND EXTREME
NORTHEAST LLANO COUNTIES...

AT 754 PM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES NORTH OF LAMPASAS TO CHAPPEL...
MOVING SOUTHEAST AT 20 MPH INTO NORTHERN BURNET COUNTY.

PEOPLE IN NORTHEASTERN LLANO AND NORTHERN BURNET COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...TOW...BUCHANAN DAM...LAKE VICTOR AND
SUNNYLANE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 8:33 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson42 min
Oct 1, 8:49 PM CDTSevere Thunderstorm WarningEWXKerr41 min
Oct 1, 9:04 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson41 min
Oct 1, 9:13 PM CDTSevere Thunderstorm WarningEWXWilliamson26 min
Oct 1, 9:42 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.